# SDR ABXA20150109008

- Difficulty date: January 9, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 57,843 hours, 44,992 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2300292
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE OSS 695 NOSE BEAM EXFOLIATED AT LE PANEL ATTACH FLANGE.  REPLACED RT WING LE 055 695 NOSE BEAM PART 114T2300-292 & NR 10 INBD SLAT CURTAIN.  RE-FINISHED NOSE BEAM IAW SRM 51-40-02, SRM 51-20-01 & AMM 27-81-31.  SDR INFO, CORRODED, PN 114T2300-292, PART NAME NOSE BEAM, SN NSN, WS LOCATION FROM 695 TO 717.  ACFT WAS GNDED.
